# SDR SIMA201912275002

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,193 hours, 33,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 74584
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK,  FOUND EMERGENCY LIGHT INOPERATIVE BETWEEN 12A AND 9A.  REMOVED AND REPLACED THE NR 3 BATTERY POWER SUPPLY AND BATTERY IAW AMM 33-50-04,  OPS-CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
